# SDR CA010828023

- Difficulty date: August 14, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 44,152 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Condition: Cracked
- Location: Elevator
- Component: Ele Torque Tube, Beech, 1156100103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PERFORMING THE SB2145 ON THE COMPONENT.FIRST INSPECTION FROM FACTORY, WE DO IT UPON ARRIVAL FOR QUALITY REASONS.  A CRACK WAS FOUND DURING THE LPI PROCESS.THE CRACK TRAVELS FROM INSIDE THE HOLE TO APROX. 4MM OUTSIDE THE HOLE RUNNING AXIAL ALONG THE TUBE.  TUBE WAS REJECTED.
